| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with blank display due to missing battery spring.However, corrosion was found on the battery tube.Unable to perform operating currents, self test, rewind test and displacement test or verify failed battery test due to missing spring.Pump received with stripped battery cap coin slot(p), cracked battery tube threads and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the battery cap broke off into the insulin pump.Customer stated she was changing the battery in insulin pump and the battery lid broke, insulin pump received failed battery test.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.